MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP PS INSERT SZ 5 9MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Osteolysis (2377); Joint effusion (4849)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately fifteen months post initial left tka, the 72 y/o male patient had a poly insert exchange.This is the third surgery with exactech.Patient had a primary knee done on (b)(6) 2019.Then a exactech femoral revision on (b)(6) 2021.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos or x-rays.The device is not available for evaluation due to hospital will not release the implants.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3, h6 and h9 have been updated accordingly.(h3) as reported, approximately fifteen months post initial left tka, the 72 y/o male patient had a poly insert exchange.This is the third surgery with exactech.Patient had a primary knee done on (b)(6) 2019.Then a exactech femoral revision on (b)(6) 2021.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos or x-rays.The device is not available for evaluation due to hospital will not release the implants.Multiple attempts were made for additional information, no information available.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined, reason not reported.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b5, h6 clinical codes.The investigation has been re-opened.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
Additional information received reported that the revision was performed secondary to persistent pain, large effusions, and discomfort.X-ray evidence showed continued osteolytic erosion beneath the tibial plateau.During the revision, the femoral component was checked and was well fixed.Infection workup was performed including fluid and tissue for gram stain and culture and was negative.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 5 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14838870
Report Number1038671-2022-00727
Device Sequence Number4743840
Product Code JWH
UDI-Device Identifier10885862304612
UDI-Public10885862304612
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 5 9MM
Device Catalogue Number02-022-35-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Supplement Date Received by Manufacturer09/06/2022
05/03/2024
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date09/28/2022
01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale